# SDR WX0A2025121732670

- Difficulty date: December 15, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N309NV
- Make and model: Airbus A319-111
- Aircraft serial: 3084
- Aircraft time: 46,916 hours, 31,446 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) WET SOCK SMELL DTETECTED BY BOTH PILOTS AND FORWARD FLIGHT ATTENDANTS DESCENDING THROUGH 10,000 FT / REF LP 2105481 FOR WORK PREFORMED COMPLEATED TASK CARD 21-000-002 NO DEFECTS FOUND THIS ACTION CLEARS  MEL 49-10-01A MDDR 223906 PLACKARDS REMOVED. PERFORMED TASK CARD A32X-21-000-001 UP TO STEP 3 A (4) NO SMELL NOTED WITH ISOLATION OF BOTH PACKS. SMELL DUPLICATED RUNNING BOTH PACKS WITH APU. PREFORMED TASK CARD 21-000-002
